# SDR YENA2023092901164

- Difficulty date: September 28, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N4022J
- Make and model: Airbus A321-271N
- Aircraft serial: 10303
- Aircraft time: 7,809 hours, 1,151 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1408, YQX-JFK. (ETOPS) ENGINE 2 FIRE LOOP B FAULT ECAM INTERMITTANTLY. ( ENGINE FIRE DETECTION SYSTEMS 2) LOOP B ); REF LOGPAGES 3793278, ITEM 2 AND LOGPAGE 3793279, ITEM 1 AND ITEM 2(PERFORMED OPS TEST IAW AMM 26-12-04. TEST PASSED OK FOR SVC) FOR CORRECTIVE ACTION. MX-4 UPDATED PLACARD CLEARED.
